# SDR 2007FA0000019

- Difficulty date: December 14, 2006
- Submitted: January 9, 2007
- Operation: General aviation
- System (JASC): 3500 · Oxygen System
- Part: Valve
- Part number: 29909256B
- Part serial: 510999
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN VALVE HAD A FUNCTIONAL TEST ON 06/07/2006.  THE WORK WAS ACCOMPLISHED ON WO 06-5775.  THIS COMPONENT LEAKED OXYGEN WHEN INSTALLED.  (K)
